# SDR 95UAL727024

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO CEILING EMERGENCY LIGHTS IN COACH CABIN WILL NOT TEST.  REPLACED BATTERY PACKS.
